The covariant dissipation function for transient nonequilibrium states

There are no files associated with this record.

Title The covariant dissipation function for transient nonequilibrium states
Author Evans, Denis J.; Bernhardt, Debra Joy; Williams, Stephen R.
Year Published 2010
Publisher American Institute of Physics
Citation The Journal of Chemical Physics, Vol. 133(5), pp. 054507-1-054507-5
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1063/1.3463439
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice